# SDR DALA2022110907235

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767
- Aircraft serial: 29699
- Aircraft time: 83,640 hours, 16,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 FOUND ON SVC- LLCR EMER LIGHTS DO NOT COME ON. CORRECTIVE ACTION: REPLACED LLCR EMER LIGHTS BATTERY PN AD3103 PER B767 AMM 33-51- 07. LLCR EMER LIGHTS WORK PER SVC CHECK STEP 15. (9072602)
